# SDR IPXA11666265

- Difficulty date: April 11, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LT VERTICAL STABILIZER LOWER PANEL EXTERNAL AREA (NON-STANDARD REPAIR).  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 201, SHEET 3, REV 59.
